MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; SLING,MESH,FULL BODY,LARGE

MEDLINE INDUSTRIES INC. MEDLINE; SLING,MESH,FULL BODY,LARGE
Model Number MDSMR111
Health Effect - Clinical Codes Hip Fracture (2349); Limb Fracture (4518)
Date of Event 07/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported; "the strap on the sling broke and she fell and fracture her hip." email received from facility representative (b)(6) center, whom provided additional information in regards to this incident.Reporter provided the lot/serial number as "(b)(4)" and reports the date of purchase for the reusable full-body patient sling as "(b)(6) 2019," and further state's "1st used." reporter confirms, two certified nursing assistants (cna's) were assisting both described as females, (b)(6) years-old (but, no further description of how each were assisting and working together was provided).Clinician presented the question: "please describe series of events that led to this incident occurring." reporter's response: "loops at foot of sling brook, resident slide out." reporter states, end user/resident was taken to (b)(6) hospital and admitted to (b)(6) hospital (b)(6) 2021.Reporter states, patient has a "fracture of left hip and left humorous." the sample/reusable full-body patient sling involved in this reported incident is not available for return and evaluation.The reporter states, "to be kept in the facility." this clinician has requested photograph's of the specific item involved in reported incident.Photographs have not been received at this time.A follow-up email sent ((b)(6) 2021) to facility representative (b)(6) center, requesting an update on resident.Reporter provided the following statement, "we have no further information on this resident as the family has requested we not contact them or the hospital." no sample will be return for evaluation and no picture(s) have been received per request for evaluation.Therefore, a root cause is unlikely to be determined.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported; "the strap on the sling broke and she fell and fracture her hip.".

Brand Name
MEDLINE
Common Device Name
SLING,MESH,FULL BODY,LARGE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12211694
Report Number1417592-2021-00115
Device Sequence Number19628397
Product Code FSA
UDI-Device Identifier10884389128749
UDI-Public10884389128749
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDSMR111
Device Catalogue NumberMDSMR111
Device Lot Number52518030064
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight116